Problèmes mathématiques de la mécanique
Solutions faibles H2 pour un modèle de fluide non newtonien
[Weak solutions H2 for a non-Newtonian fluid model]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 6, pp. 387-392.

This Note is devoted to the study a non-linear system modelling a flow of a non-Newtonian fluid, namely aqueous polymer solutions. In the present work, we prove a theorem on the existence of weak solutions for the steady-state problem in a bounded or exterior plane domain. A first difficulty is due to the fact that we search these solutions in the natural space given by the energy inequalities. The second difficulty stems from the fact that the non-linear term involves a third-order derivative, whereas its elliptic term is only a Laplace operator.

L'objet de ce travail est d'étudier un système non linéaire modélisant un écoulement de fluide non newtonien, solution aqueuse de polymères. On s'intéresse ici à l'existence de solutions faibles pour le problème stationnaire dans un ouvert borné ou extérieur du plan. Une première difficulté tient au fait qu'on cherche celles-ci dans l'espace naturel fourni par les équations d'énergie, ce qui se complique encore lorsque le domaine est non borné. La seconde est due au fait que, dans les équations, le terme de viscosité est de dérivée d'ordre 2, alors que le terme non linéaire est d'ordre 3.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.07.023
Amrouche, Cherif 1; Ouazar, El-Hacene 2

1 Laboratoire de mathématiques appliquées, CNRS, UMR 51-42, université de Pau et des pays de l'Adour, 64000 Pau, France
2 École normale supérieure de Kouba, département de mathématiques, Alger, Algérie
@article{CRMATH_2005__341_6_387_0,
     author = {Amrouche, Cherif and Ouazar, El-Hacene},
     title = {Solutions faibles {H\protect\textsuperscript{2}} pour un mod\`ele de fluide non newtonien},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {387--392},
     publisher = {Elsevier},
     volume = {341},
     number = {6},
     year = {2005},
     doi = {10.1016/j.crma.2005.07.023},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.07.023/}
}
TY  - JOUR
AU  - Amrouche, Cherif
AU  - Ouazar, El-Hacene
TI  - Solutions faibles H2 pour un modèle de fluide non newtonien
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 387
EP  - 392
VL  - 341
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.07.023/
DO  - 10.1016/j.crma.2005.07.023
LA  - fr
ID  - CRMATH_2005__341_6_387_0
ER  - 
%0 Journal Article
%A Amrouche, Cherif
%A Ouazar, El-Hacene
%T Solutions faibles H2 pour un modèle de fluide non newtonien
%J Comptes Rendus. Mathématique
%D 2005
%P 387-392
%V 341
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.07.023/
%R 10.1016/j.crma.2005.07.023
%G fr
%F CRMATH_2005__341_6_387_0
Amrouche, Cherif; Ouazar, El-Hacene. Solutions faibles H2 pour un modèle de fluide non newtonien. Comptes Rendus. Mathématique, Volume 341 (2005) no. 6, pp. 387-392. doi : 10.1016/j.crma.2005.07.023. http://www.numdam.org/articles/10.1016/j.crma.2005.07.023/

[1] Amrouche, C.; Girault, V.; Giroire, J. Dirichlet and Neumann exterior problems for the n-dimensional Laplace operator, An approach in weighted Sobolev spaces, J. Math. Pures Appl., Volume 76 (1997), pp. 55-81

[2] Cioranescu, D.; Ouazar, E.H. Existence et unicité pour les fluides de second grade, C. R. Acad. Sci. Paris, Ser. I, Volume 298 (1984), pp. 285-287

[3] Cioranescu, D.; Ouazar, E.H. Existence and uniqueness for fluids of second grade, Non Linear PDE Collège de France Seminar, vol. 109, Pitman, 1983, pp. 178-197

[4] Galdi, G.P.; Sequeira, A.; Videman, J. Steady motions of a second-grade fluid in an exterior domain, Adv. Math. Sci. Appl., Volume 7 (1997) no. 2, pp. 977-995

[5] Girault, V.; Scott, L.R. Analysis of a two-dimensional grade-two fluid model with a tangential boundary condition, J. Math. Pures Appl., Volume 78 (1999) no. 10, pp. 981-1011

[6] Oskolkov, P.A. The uniqueness and global solvability of boundary-value problems for the equations of motion for aqueous solutions of polymers, Inst. V.A. Steklova AN SSSR, Leningrad, Volume 387 (1973), pp. 98-136

Cited by Sources: